EconPapers    
Economics at your fingertips  
 

-Genocchi Numbers and Polynomials Associated with Fermionic -Adic Invariant Integrals on

Leechae Jang and Taekyun Kim

Abstract and Applied Analysis, 2008, vol. 2008, 1-8

Abstract:

The main purpose of this paper is to present a systemic study of some families of multiple Genocchi numbers and polynomials. In particular, by using the fermionic -adic invariant integral on , we construct -adic Genocchi numbers and polynomials of higher order. Finally, we derive the following interesting formula: , where are the -Genocchi polynomials of order .

Date: 2008
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/232187.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/232187.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:232187

DOI: 10.1155/2008/232187

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:232187